Just a quick note to say hi! I found your interest and issues somewhat similiar to mine. I will be 50 and have had hysterecotomy in my late 30s, diagnosed recently with bipolar/manic depressive (yuck) and take depakote for the 'bipolar inorder" if I can be of any help and a friend I am here. God Bless You.
my son just passed away on march 1, 2010, he was only 23 the cause of death was, accidental OD of Oxy, xanax and beer. He went to sleep and never woke up again. I miss him tolerably it's hard for me to get through every day and it's only been 3 months. Please don't let it happen to you. please don't drink if you are taking pills it is deadly,
294 post-26 different health communities on your profile....Good Luck!
Just a quick note to say hi! You are probably going through withdrawal symptoms all the time which keeps you in a state of anxiety. I am the same
Better to get the answer you need from a Qualified Dr/Psych. Never, but never just go cold turkey. You can relapse quickly if you do. Maybe your husband's experience has coloured your attitude to drugs? If you need them take them. If you are really Ill you'll have to take them to cope. See your Doc. before you stop taking them, he can give you a regime to do it. Best wishes
Just wanted to let you know I can relate. If you ever want to talk, you know where to find me.-drifter0213
The best two sayings I have come across lately are these.....
"Live in day-tight compartments" which means shut out the past with a steel door and don't plan too far for the future, 2 or 3 days ahead is the most realistic.
"Everyday is a new day to a wise person" which if you learn to live in day-tight compartments you let every day be new from sun up to sun down. Sleep is our buffer or relaxation zone. Wake up and forget about the previous day, do not dwell on even the last day since it is past. Shut it off with a steel door. Now you can remember tings from your passed but don't stay too long. I wish all my friends the best on getting back to their normal self. God Bless.
You're in my thoughts all the time, but especially today.
Has your doctor given you a name for the "condition". Is it Atrial Fibrillation or some other rhythm issue?
An ekg should readily identify if this is the case. If it is there are several courses of action to consider to get your heart back "into rhythm".
If it's something else? I don't know.
It just sounds a little unsettling not to have any kind of real "diagnosis" for what and why this is going on.